An elementary class extending abelian-by-\( G \) groups, for \( G \) infinite
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 7 (1996) no. 4, pp. 213-217
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We show that for no infinite group \( G \) the class of abelian-by-\( G \) groups is elementary, but, at least when \( G \) is an infinite elementary abelian \( p \)-group (with \( p \) prime), the class of groups admitting a normal abelian subgroup whose quotient group is elementarily equivalent to \( G \) is elementary.
@article{RLIN_1996_9_7_4_a1,
author = {Toffalori, Carlo},
title = {An elementary class extending abelian-by-\( {G} \) groups, for \( {G} \) infinite},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {213--217},
year = {1996},
volume = {Ser. 9, 7},
number = {4},
zbl = {0871.03025},
mrnumber = {MR1454415},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1996_9_7_4_a1/}
}
TY - JOUR AU - Toffalori, Carlo TI - An elementary class extending abelian-by-\( G \) groups, for \( G \) infinite JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1996 SP - 213 EP - 217 VL - 7 IS - 4 UR - http://geodesic.mathdoc.fr/item/RLIN_1996_9_7_4_a1/ LA - en ID - RLIN_1996_9_7_4_a1 ER -
%0 Journal Article %A Toffalori, Carlo %T An elementary class extending abelian-by-\( G \) groups, for \( G \) infinite %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1996 %P 213-217 %V 7 %N 4 %U http://geodesic.mathdoc.fr/item/RLIN_1996_9_7_4_a1/ %G en %F RLIN_1996_9_7_4_a1
Toffalori, Carlo. An elementary class extending abelian-by-\( G \) groups, for \( G \) infinite. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 7 (1996) no. 4, pp. 213-217. http://geodesic.mathdoc.fr/item/RLIN_1996_9_7_4_a1/